Lybrate.com has a number of highly qualified Pediatricians in India. You will find Pediatricians with more than 42 years of experience on Lybrate.com. You can find Pediatricians online in Bangalore and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Treatment of Child and Adolescent Problems
Thyroid Problems Treatment
Thyroid Disorder Treatment
Paediatric Critical Care
Treatment of Childhood Infections
Child Nutrition Management
Growth And Development Including General Paediatri
Management of New Born Care
Preimplantation Genetic Diagnosis (Pgd)
Congenital Ear Problem Treatment
Treatment of Polycystic Ovary Syndrome In Adolesce
Treatment of Thyroid Disease in Children
Cleft Lip Treatment
Submit a review for Dr. JagadishYour feedback matters!
My baby is born in 36 week and her birth weight is2. 1 kg .after birth she had small pda 2 mm ,asd 11 mm and sever pvh. And also enlarge heart .now she is turn 1 years but her weight is only 5.9 kg how to take care of baby for increase her weight and also doc suggest furoped medicine .is this medicine is good for baby?
Baby boy 3.5 months old had his 3rd DTaP vaccine yesterday. Previous 2 doses were painless ones. Baby didn't get fever at all. Is it okay? Does it mean that the Baby is not producing enough antibodies to fight? Please clarify my doubt! Thank you.
Here are a few questions which every new mother wants to know when they see a diaper rash:
1. Should the baby's diet be changed during a diaper rash?
Certain food items such as fruit juices can lead to diarrhea in babies. This can lead to a diaper rash. When new food is introduced or antibiotics are given, then that might also affect the digestion of the baby.
2. Are teething and diaper rash related?
As per dermatologists, the two have nothing in common though they might occur at the same time.
3. Which ointment should be used for a diaper rash?
Ointments that contain zinc oxide can provide relief from diaper rash. A thick layer should be applied on the skin to keep away irritants as if all of it is rubbed off then it might cause pain.
4. Can cloth diapers be an alternative?
The fact is that there is no proof that a cloth diaper might be better than the other diaper in case of a rash. In case, disposable diapers are used, then care should be taken to change them frequently as rashes can occur due to a moist environment. If the baby is allergic to a particular brand, then changing the same could prove to be helpful. Diapers induced with fragrances and dyes can cause allergic reactions. Babies who are allergic to disposable diapers, can do better with cloth ones, though they should be changed frequently. The rule is one diaper per hour, so the needful should be done.
5. What type of wipes are best for the baby in case of a sore bottom?
In case of a diaper rash a mild, fragrance free wipe should be used. Wipes which are labeled as hypoallergenic or for sensitive skin should be used. If the baby poops then he or she must be cleaned with a cloth and water and later some mineral oil should be applied to the baby's bottom.
6. What should be done if nappy rash extends to the other parts?
In case there are red spots and patches outside the nappy area, then the baby might be suffering from infection. If this happens then consult your doctor.
7. What should be done to give relief to the baby?
The best thing to do is that the baby's bottom should get some air. Leave the baby without a diaper, as this gives his skin a break from the rubbing, and germs which might be present in wet places like a diaper. Application of the cream with zinc oxide, provides relief to a baby.
8. How long does the rash last?
Maximum 3 days.
Hi, my 3 months old baby who is exclusively breastfeeding, is all of a sudden refusing to be fed. He is not accepting breastfeeding nor formula milk. Have tried colicaid as well. Nothing seems to work. He gas been crying excessively. please suggest.
Doctor: we have baby girl of 2 years old. She had the hard stool problem since 7-8 months, whenever she doesn't pass it on someday. She tries to hold it every time n next day it hardens. Paediatric gastric doctor prescribed pegmove powder for 3-4 months. We are using it from past 4+ months, also using prune juice for softening stool. Whenever we stop pegmove, it hardens again. One main reason is she still doesn't sit when she gets sensation n holds it. We started making her sit in restroom from past few days. Can we use pegmove for longtime? Please let us know how do we proceed further. Thanks.
Dear Sir, Greetings of the day. My son who is 5 years is given Cypon syrup. His intake has increased. Earlier we used to give him Neopeptine since last 4 -5 years. Now after someone suggested we give him Cypon syrup along with neopeptine. My question is whether it is safe to continue and is there any side effect in longterm how much time we should continue this. Is it ayurvedic/Allopathic? Kindly guide me. Thanks,
Diarrhea is a disorder that affects people of all age groups. Medically speaking, Diarrhea is a mechanism that the body uses to eliminate germs from the body. Usually this disorder lasts for a few days to a week. It is usually accompanied by nausea, fever and dehydration.
Children can be affected by diarrhea in a number of ways, some of them are:
- Infections: Various infections, such as the ones caused by rotavirus and salmonella bacteria can lead to diarrhea. Usually diarrhea in children is caused by viruses; if it is viral in nature, then it can also cause stomach cramps, headache and vomiting. It also leads to loss of fluid from the body. Hence, the child's fluid intake should be compensated accordingly. Usually oral rehydration solution that contains nutrient such as potassium and sodium are preferred.
- Medications: Intake of certain medications, such as antibiotics and laxatives can cause diarrhea in children. If the cause is due to antibiotic intake, then you should consult a doctor. The doctor may alter the dosage or ask to increase the child's water intake. Yoghurt may also help ease the symptoms of diarrhea if it is caused by antibiotics.
- Food poisoning: Diarrhea may also result from food poisoning; symptoms of this type usually disappear quickly. Along with loose and watery stools, the child may vomit frequently.
The major complication that results from diarrhea is dehydration. Severe dehydration may lead to severe brain damage and seizures. It may also cause symptoms of dry mouth, fatigue, dizziness and dark yellow urine.
Certain preventive measures are:
- Use your good judgment while eating outside. Do not consume food from places which use unhygienic modes of preparation.
- Make sure your child does not drink contaminated water and there is access to clean and filtered water all the time.
- Your child should be eating a balanced diet that primarily consists of vegetable and fruits. They also help in adding fiber to the diet that keeps your bowels healthy. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.